# SDR GUUA91227032309A

- Difficulty date: March 23, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,430 hours, 17,448 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 1306300003
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, DISCOVERED RUDDER TRIM ATTACH HORN HAS CORROSION.  REPLACED RUDDER TRIM TAB.
